Announcement

Collapse
No announcement yet.

antibiotics messed me up - help

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Chellethinques
    replied
    My Dr., my pharmacist, and my son's peds GI have all recommended Culturelle. It's widely available at pharmacies around here, but pricey.

    Leave a comment:


  • judy45
    replied
    I was on Diflucan at the time. I always take it with an antibiotic. This happened to me once before when I was on an antibiotic for Lyme's and after a few weeks on the probiotic everything went back to "normal" I just can't remember what probiotic I used. Thanks for the suggestions.

    Leave a comment:


  • ICPrincess
    replied
    I just went through the exact same thing. I got a very nasty upper respiratory/sinus infection as a complication from the flu (had to go to the emergency room because I was so sick and could barely breathe). I'm still coughing which is annoying and frustrating, but thankfully have some Hycodan syrup which is the ONLY thing that stops my cough enough for me to sleep. I just finished two weeks of Augmentin, but I never ever take an antibiotic without chasing it down with Diflucan for yeast ever. Whenever you finish an antibiotic, you really should have some Diflucan (Fluconazole) on hand and take (1) 150mg dose per day for at least two to three days.

    I'm with Donna. Contact your doctor and ask about this. I tried all the gentle probiotics and even strong probiotics and honey they aren't going to cut it after you finish a powerful antibiotic. They will see your probiotic and raise you one. They are probably fine to maintain things once you are set straight and everything, but you need an ORAL yeast medication. I bet you feel much better after a few doses of Diflucan. I always flare after an antibiotic which is why my doctor gives me a running prescription of Diflucan because that's where those flares come from for me (after using an antibiotic). Hope you feel better soon.

    Leave a comment:


  • ICNDonna
    replied
    Sometimes when we have to take antibiotics, they will kill the "good" bacteria along with the "bad" --- the best suggestion I have is to see your doctor. If you have a yeast infection, it's treatable.

    Donna

    Leave a comment:


  • judy45
    started a topic antibiotics messed me up - help

    antibiotics messed me up - help

    I had to take antibiotics for a sinus infection in early December. I have been a mess ever since. I am down to about 2 hours of sleep a night and that is with ambien. The burning frequency is all night and the horrible burning starts around 4 am. I know it was the antibiotic, I can trace it to the exact dates. I had tried taking a pro-biotic while on it, but that flared me too. I was wondering if anyone could recommend a mild pro-biotic that might help get me back to "normal" whatever that means these days - Thanks
Working...
X